# SDR DHL2007740550

- Difficulty date: June 8, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 970 BETWEEN STR 26L AND 25L, ANGLE SUPPORT BRACKET ATTACHED TO FRAME CRACKED AND CORRODED.  REMOVED CRACKED BRACKET, FABRICATED NEW BRACKET FROM BAC1505-01210, PO NR 7161380, 7.25" BY 2.5", PER B727 SRM 53-10-4 FIG 13 AND 53-10-2 FIG 5.  TREATED, PRIMED, AND INSTALLED SPT BRACKET PER B727 SRM 51-10-2 AND 51-30-2.
